PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 67 | 1 |
Tytuł artykułu

On boundary behavior of Cauchy integrals

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we shall estimate the growth order of the n-th derivative Cauchy integrals at a point in terms of the distance between the point and the boundary of the domain. By using the estimate, we shall generalize Plemelj–Sokthoski theorem. We also consider the boundary behavior of generalized Cauchy integrals on compact bordered Riemann surfaces.
Rocznik
Tom
67
Numer
1
Opis fizyczny
Daty
wydano
2013
online
2015-07-15
Twórcy
Bibliografia
  • Aikawa, H., Modulus of continuity of the Dirichlet solutions, Bull. London Math. Soc. 42 (2010), 857–867.
  • Bikcantaev, I. A., Analogues of a Cauchy kernel on a Riemann surface and some applications of them, Mat. Sb. (N.S.) 112 (154), no. 2 (6) (1980), 256–282 (Russian); translation in Math. USSR Sb. 40, no. 2 (1981), 241–265.
  • Block, I. E., The Plemelj theory for the class of functions, Duke Math. J. 19 (1952), 367–378.
  • Duren, P. L., Theory of Hp Spaces, Academic Press, New York–San Francisco–London, 1970.
  • Farkas, H. M., Kra, I., Riemann Surfaces, Springer-Verlag, New York–Heidelberg–Berlin, 1980.
  • Gakhov, F. D., Boundary Value Problems, Pergamon Press, Oxford–New York–Paris, 1966.
  • Garnett, J. B., Bounded Analytic Functions, Academic Press, New York–London, 1981.
  • Gong, S., Integrals of Cauchy type on the ball, International Press, Cambridge, 1993.
  • Guseinov, E. G., The Plemelj-Privalov theorem for generalized Holder classes, Mat. Sb. 183, no. 2 (1992), 21–37 (Russian); translation in Russian Acad. Sci. Sb. Math. 75 (1993), 165–182.
  • Heins, M., Hardy Classes on Riemann Surfaces, Springer-Verlag, Berlin–New York, 1969.
  • Shiga, H., Riemann mappings of invariant components of Kleinian groups, J. London Math. Soc. 80 (2009), 716–728.
  • Shiga, H., Modulus of continuity, a Hardy–Littlewood theorem and its application, RIMS Kokyuroku Bessatsu, 2010, 127–133.
  • Pommerenke, C., Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992.
  • Walsh, J. L., Polynomial expansions of functions defined by Cauchy’s integral, J. Math. Pures Appl. 31 (1952), 221–244.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2013_67_1_65-82
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.